# SDR AWXA200300322

- Difficulty date: March 15, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651630534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK CORROSION WAS FOUND ON ANGLE AT FIRST OFFICERS SIDE STATION 219, BELOW THE RT NR 2 SLIDING WINDOW. MAINTENANCE REMOVED CORRODED ANGLE AT FIRST OFFICERS SIDE STATION 219, BELOW THE RT NR 2 SLIDING WINDOW; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-16305; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
